Egfr-mutant non-small cell lung cancer accompanied by transient asymptomatic pulmonary opacities successfully treated with “stop-and-go” osimertinib

Keigo Kobayashi, Katsuhiko Naoki, Aoi Kuroda, Hiroyuki Yasuda, Ichiro Kawada, Kenzo Soejima, Tomoko Betsuyaku

研究成果: Article

抄録

A 69-year-old man with post-operative recurrence of lung adenocarcinoma was treated with multiple che-motherapies, including epidermal growth factor receptor (EGFR)-tyrosine kinase inhibitors. A second biopsy revealed an EGFR T790M mutation. As 10th-line chemotherapy, osimertinib was initiated. After 24 weeks, chest computed tomography (CT) revealed asymptomatic ground-glass opacities in both lobes. After four weeks of osimertinib discontinuation, imaging revealed rapid lung cancer progression. Osimertinib was resumed. After 11 weeks, CT revealed decreased lung nodules with no exacerbation of interstitial lung disease. We describe a patient who experienced transient asymptomatic pulmonary opacities during treatment with osimertinib, which was successfully managed by a “stop-and-go” approach.

元の言語English
ページ(範囲)1007-1010
ページ数4
ジャーナルInternal Medicine
57
発行部数7
DOI
出版物ステータスPublished - 2018 1 1

Fingerprint

Non-Small Cell Lung Carcinoma
Lung
Epidermal Growth Factor Receptor
Tomography
Interstitial Lung Diseases
Protein-Tyrosine Kinases
Glass
Lung Neoplasms
Thorax
Biopsy
Recurrence
Drug Therapy
Mutation
osimertinib
Therapeutics

ASJC Scopus subject areas

  • Internal Medicine

これを引用

@article{ae3333be21f44b3ea15f7d177213c106,
title = "Egfr-mutant non-small cell lung cancer accompanied by transient asymptomatic pulmonary opacities successfully treated with “stop-and-go” osimertinib",
abstract = "A 69-year-old man with post-operative recurrence of lung adenocarcinoma was treated with multiple che-motherapies, including epidermal growth factor receptor (EGFR)-tyrosine kinase inhibitors. A second biopsy revealed an EGFR T790M mutation. As 10th-line chemotherapy, osimertinib was initiated. After 24 weeks, chest computed tomography (CT) revealed asymptomatic ground-glass opacities in both lobes. After four weeks of osimertinib discontinuation, imaging revealed rapid lung cancer progression. Osimertinib was resumed. After 11 weeks, CT revealed decreased lung nodules with no exacerbation of interstitial lung disease. We describe a patient who experienced transient asymptomatic pulmonary opacities during treatment with osimertinib, which was successfully managed by a “stop-and-go” approach.",
keywords = "Drug-induced pneumonitis, EGFR-T790M, Non-small cell lung cancer, Osimertinib, Stop-and-go, Transient asymptomatic pulmonary opacities",
author = "Keigo Kobayashi and Katsuhiko Naoki and Aoi Kuroda and Hiroyuki Yasuda and Ichiro Kawada and Kenzo Soejima and Tomoko Betsuyaku",
year = "2018",
month = "1",
day = "1",
doi = "10.2169/internalmedicine.9609-17",
language = "English",
volume = "57",
pages = "1007--1010",
journal = "Internal Medicine",
issn = "0918-2918",
publisher = "Japanese Society of Internal Medicine",
number = "7",

}

TY - JOUR

T1 - Egfr-mutant non-small cell lung cancer accompanied by transient asymptomatic pulmonary opacities successfully treated with “stop-and-go” osimertinib

AU - Kobayashi, Keigo

AU - Naoki, Katsuhiko

AU - Kuroda, Aoi

AU - Yasuda, Hiroyuki

AU - Kawada, Ichiro

AU - Soejima, Kenzo

AU - Betsuyaku, Tomoko

PY - 2018/1/1

Y1 - 2018/1/1

N2 - A 69-year-old man with post-operative recurrence of lung adenocarcinoma was treated with multiple che-motherapies, including epidermal growth factor receptor (EGFR)-tyrosine kinase inhibitors. A second biopsy revealed an EGFR T790M mutation. As 10th-line chemotherapy, osimertinib was initiated. After 24 weeks, chest computed tomography (CT) revealed asymptomatic ground-glass opacities in both lobes. After four weeks of osimertinib discontinuation, imaging revealed rapid lung cancer progression. Osimertinib was resumed. After 11 weeks, CT revealed decreased lung nodules with no exacerbation of interstitial lung disease. We describe a patient who experienced transient asymptomatic pulmonary opacities during treatment with osimertinib, which was successfully managed by a “stop-and-go” approach.

AB - A 69-year-old man with post-operative recurrence of lung adenocarcinoma was treated with multiple che-motherapies, including epidermal growth factor receptor (EGFR)-tyrosine kinase inhibitors. A second biopsy revealed an EGFR T790M mutation. As 10th-line chemotherapy, osimertinib was initiated. After 24 weeks, chest computed tomography (CT) revealed asymptomatic ground-glass opacities in both lobes. After four weeks of osimertinib discontinuation, imaging revealed rapid lung cancer progression. Osimertinib was resumed. After 11 weeks, CT revealed decreased lung nodules with no exacerbation of interstitial lung disease. We describe a patient who experienced transient asymptomatic pulmonary opacities during treatment with osimertinib, which was successfully managed by a “stop-and-go” approach.

KW - Drug-induced pneumonitis

KW - EGFR-T790M

KW - Non-small cell lung cancer

KW - Osimertinib

KW - Stop-and-go

KW - Transient asymptomatic pulmonary opacities

UR - http://www.scopus.com/inward/record.url?scp=85044742665&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85044742665&partnerID=8YFLogxK

U2 - 10.2169/internalmedicine.9609-17

DO - 10.2169/internalmedicine.9609-17

M3 - Article

C2 - 29269665

AN - SCOPUS:85044742665

VL - 57

SP - 1007

EP - 1010

JO - Internal Medicine

JF - Internal Medicine

SN - 0918-2918

IS - 7

ER -